# SDR USAA2011092700014

- Difficulty date: September 12, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR64 TO FR66, S23L, Y765.  REPLACED FLOORBEAM BETWEEN FR64 TO FR66, S23L, Y765 IAW A320 SRM 51-72-11 AND AIRBUS DRAWING D53472815.
